MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fainting (1847); Hypoglycemia (1912); Shaking/Tremors (2515)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Customer calling concern with the higher results the meter is giving.Customer states that she got a false reading and then ended up in the er.On (b)(6) 2018 customer got up and took her insulin then went to the doctor's office at 930am because of a previous appointment to check on her leg that was amputated.Customer did not eat anything.Customer states that she explains to the nurse that she was not feeling well, customer states that she was shaking and feeling hot.They run a blood test and got a result of 60mg/dl fasting.Customer states that they gave her some cranberry juice and she pass out and they call 911 and she went to the hospital.The result at the hospital was 62mg/dl non-fasting.The hospital gave her sugar water and iv to get her blood sugar back up.Customer stay at the hospital and was release on (b)(6) 2018.Customer normal glucose range is 200-230mg/dl fasting, and she tests her blood sugar 5 times a day.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was not performed the test strip lot manufacturer's expiration date is 04/24/2019 and open vial date is one week ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7920656
Report Number1000113657-2018-00982
Device Sequence Number1399938
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;